# SDR 2012FA0000304

- Difficulty date: April 9, 2012
- Submitted: May 11, 2012
- Operation: General aviation
- Aircraft: N4192C
- Make and model: Diamon DA20-C1
- Aircraft serial: C0431
- Engine: Cont IO240B
- System (JASC): 3244 · Tire
- Part: Tube
- Part number: 092308
- Condition: Mismanufactured
- Location: Lt Tire
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT DEPARTED ON A TRAINING FLIGHT.  ACFT LANDED AND EXPERIENCED A DEFLATION OF THE LEFT TIRE. MECH REPLACED TIRE AND WHEEL ASSY.  WHEN DISASSEMBLED AT MX FACILITY, A SMALL HOLE WAS DISCOVERED IN THE SIDE OF THE TIRE TUBE.  THIS WAS DETERMINED TO BE A MFG DEFECT.  INSPECTED THE TIRE AS WELL AND NOTICED NO CONTRIBUTING FACTORS THAT WOULD HAVE CONTRIBUTED TO THE TUBE FAILURE.  HAVE EXPERIENCED A HIGH VOLUME OF THESE KIND OF FAILURES BOTH BRANDS OF TUBES.
